MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-RTI RECOVERY PACK

MEDLINE INDUSTRIES, LP; DBD-RTI RECOVERY PACK
Catalog Number DYNJ85775A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024, during a "tissue recovery" the bag that was used for "packaging of tissue" caused the "contents to spill out" because the "heat seal gave out".The customer reported the tissue was "discarded" due to the reported incident.The customer reported there was no serious injury, medical intervention, or follow-up care related to the reported incident.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2024, during a "tissue recovery" the bag that was used for "packaging of tissue" caused the "contents to spill out" because the "heat seal gave out".

Common Device Name
DBD-RTI RECOVERY PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key21284314
Report Number1423395-2025-00008
Device Sequence Number9319999
Product Code LRO
UDI-Device Identifier40195327622924
UDI-Public40195327622924
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue NumberDYNJ85775A
Device Lot Number24IBM242
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown